Hyperelliptic modular curves
Bulletin de la Société Mathématique de France, Volume 102 (1974), pp. 449-462.
@article{BSMF_1974__102__449_0,
     author = {Ogg, Andrew P.},
     title = {Hyperelliptic modular curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {449--462},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {102},
     year = {1974},
     doi = {10.24033/bsmf.1789},
     mrnumber = {51 #514},
     zbl = {0314.10018},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1789/}
}
TY  - JOUR
AU  - Ogg, Andrew P.
TI  - Hyperelliptic modular curves
JO  - Bulletin de la Société Mathématique de France
PY  - 1974
SP  - 449
EP  - 462
VL  - 102
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1789/
DO  - 10.24033/bsmf.1789
LA  - en
ID  - BSMF_1974__102__449_0
ER  - 
%0 Journal Article
%A Ogg, Andrew P.
%T Hyperelliptic modular curves
%J Bulletin de la Société Mathématique de France
%D 1974
%P 449-462
%V 102
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1789/
%R 10.24033/bsmf.1789
%G en
%F BSMF_1974__102__449_0
Ogg, Andrew P. Hyperelliptic modular curves. Bulletin de la Société Mathématique de France, Volume 102 (1974), pp. 449-462. doi : 10.24033/bsmf.1789. http://archive.numdam.org/articles/10.24033/bsmf.1789/

[1] Atkin (A. O. L.). - Weierstrass points at cusps of Γ0 (n), Annals of Math., t. 85, 1967, p. 42-45. | MR | Zbl

[2] Atkin (A. O. L.) and Lehner (J.). - Hecke operators on Γ0 (m), Math. Annalen, t. 185, 1970, p. 134-160. | MR | Zbl

[3] Hecke (E.). - Mathematische Werke. - Göttingen, Vandenhoeck und Ruprecht, 1959. | MR | Zbl

[4] Larcher (H.). - Weierstrass points at the cups of Γ0 (16 p) and hyperellipticity of Γ0 (n), Canadian J. Math., t. 23, 1971, p. 960-968. | MR | Zbl

[5] Lehner (J.) and Newman (M.). - Weierstrass points of Γ0 (n), Annals of Math., t. 79, 1964, p. 360-368. | MR | Zbl

[6] Mazur (B.). - Modular curves and the Eisenstein ideal (In preparation). | Numdam

[7] Mazur (B.) and Swinnerton-Dyer (P.). - Arithmetic of Weil curves, Invent. Math., t. 25, 1974, p. 1-61. | MR | Zbl

[8] Newman (M.). - Construction and applications of a class of modular functions, Proc. London math. Soc., t. 7, 1957, p. 334-350. | MR | Zbl

[9] Newman (M.). - Conjugacy, genus, and class numbers, Math. Annalen, t. 196, 1972, p. 198-217. | MR | Zbl

[10] Ogg (A.). - Rational points on certain elliptic modular curves ; “Analytic number theory”, p. 221-231. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24). | MR | Zbl

[11] Ogg (A.). - Diophantine equations and modular forms, Talk at the November 1973 meeting of the AMS in Tucson, to appear in the Bulletin AMS. | Zbl

[12] Schoeneberg (B.). - Über die Weierstrasspunkte in den Körpern der elliptischen Modulfunktionen, Abh. Math. Sem. Hamburg, t. 17, 1951, p. 104-111. | MR | Zbl

[13] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions. - Tokyo and Princeton, Shoten, 1971. | Zbl

[14] Wada (H.). - A table of Hecke operators, Proc. Japan Acad., t. 49, 1973, p. 380-384. | MR | Zbl

Cited by Sources: